Symbolic and Algebraic Methods for LPDOs [DIFFOP]

Project Lead

Project Duration

01/05/2008 - 30/04/2011

Project URL

Go to Website

Publications

2018

Rational General Solutions of Systems of First-Order Partial Differential Equations

Georg Grasegger, Alberto Lastra, J. Rafael Sendra, Franz Winkler

Journal of Computational and Applied Mathematics 331, pp. 88-103. 2018. ISSN: 0377-0427.
[bib]
@article{RISC5509,
author = {Georg Grasegger and Alberto Lastra and J. Rafael Sendra and Franz Winkler},
title = {{Rational General Solutions of Systems of First-Order Partial Differential Equations}},
language = {english},
journal = {Journal of Computational and Applied Mathematics},
volume = {331},
pages = {88--103},
isbn_issn = {ISSN: 0377-0427},
year = {2018},
refereed = {yes},
length = {16}
}

Towards a Direct Method for Finding Hypergeometric Solutions of Linear First Order Recurrence Systems

J. Middeke, C. Schneider

To appear in ACM Communications in Computer Algebra, pp. -. 2018. ISSN 1932-2240. Extended abstract of the poster presentation at 43st International Symposium on Symbolic and Algebraic Computation (ISSAC'18). [pdf] [pdf]
[bib]
@article{RISC5736,
author = {J. Middeke and C.~Schneider},
title = {{Towards a Direct Method for Finding Hypergeometric Solutions of Linear First Order Recurrence Systems}},
language = {english},
journal = {To appear in ACM Communications in Computer Algebra},
pages = {--},
isbn_issn = {ISSN 1932-2240},
year = {2018},
note = {Extended abstract of the poster presentation at 43st International Symposium on Symbolic and Algebraic Computation (ISSAC'18)},
refereed = {yes},
length = {0}
}

2016

A decision algorithm for rational general solutions of first-order algebraic ODEs

G. Grasegger, N.T. Vo, F. Winkler

In: Proceedings XV Encuentro de Algebra Computacional y Aplicaciones (EACA 2016), Universidad de la Rioja, J. Heras and A. Romero (eds.) (ed.), pp. 101-104. 2016. 978-84-608-9024-9.
[bib]
@inproceedings{RISC5400,
author = {G. Grasegger and N.T. Vo and F. Winkler},
title = {{A decision algorithm for rational general solutions of first-order algebraic ODEs}},
booktitle = {{Proceedings XV Encuentro de Algebra Computacional y Aplicaciones (EACA 2016)}},
language = {english},
pages = {101--104},
isbn_issn = {978-84-608-9024-9},
year = {2016},
editor = {Universidad de la Rioja and J. Heras and A. Romero (eds.)},
refereed = {yes},
length = {4}
}

2015

Rational general solutions of systems of autonomous ordinary differential equations of algebro-geometric dimension one

A. Lastra, J.R. Sendra, L.X.C. Ngô, F. Winkler

Publ.Math.Debrecen(86/1-2), pp. 49-69. 2015. 0033-3883.
[bib]
@article{RISC5204,
author = {A. Lastra and J.R. Sendra and L.X.C. Ngô and F. Winkler},
title = {{Rational general solutions of systems of autonomous ordinary differential equations of algebro-geometric dimension one}},
language = {english},
journal = {Publ.Math.Debrecen},
number = {86/1-2},
pages = {49--69},
isbn_issn = {0033-3883},
year = {2015},
refereed = {yes},
length = {21}
}

Birational transformations preserving rational solutions of algebraic ordinary differential equations

L.X.C. Ngô, J.R. Sendra, F. Winkler

J. Computational and Applied Mathematics(286), pp. 114-127. 2015. 0377-0427.
[bib]
@article{RISC5205,
author = {L.X.C. Ngô and J.R. Sendra and F. Winkler},
title = {{Birational transformations preserving rational solutions of algebraic ordinary differential equations}},
language = {english},
journal = {J. Computational and Applied Mathematics},
number = {286},
pages = {114--127},
isbn_issn = {0377-0427},
year = {2015},
refereed = {yes},
length = {14}
}

Algebraic General Solutions of First Order Algebraic ODEs

N. T. Vo, F. Winkler

In: Computer Algebra in Scientific Computing, Vladimir P. Gerdt et. al. (ed.), Lecture Notes in Computer Science 9301, pp. 479-492. 2015. Springer International Publishing, ISSN 0302-9743. [url]
[bib]
@inproceedings{RISC5194,
author = {N. T. Vo and F. Winkler},
title = {{Algebraic General Solutions of First Order Algebraic ODEs}},
booktitle = {{Computer Algebra in Scientific Computing}},
language = {english},
abstract = {In this paper we consider the class of algebraic ordinary differential equations (AODEs), the class of planar rational systems, and discuss their algebraic general solutions. We establish for each parametrizable first order AODE a planar rational system, the associated system, such that one can compute algebraic general solutions of the one from the other and vice versa. For the class of planar rational systems, an algorithm for computing their explicit algebraic general solutions with a given rational first integral is presented. Finally an algorithm for determining an algebraic general solution of degree less than a given positive integer of parametrizable first order AODEs is proposed.},
series = {Lecture Notes in Computer Science},
volume = {9301},
pages = {479--492},
publisher = {Springer International Publishing},
isbn_issn = {ISSN 0302-9743},
year = {2015},
editor = {Vladimir P. Gerdt et. al.},
refereed = {yes},
length = {14},
url = {http://link.springer.com/content/pdf/10.1007%2F978-3-319-24021-3_35.pdf}
}

2013

Characterization of relative Gröbner bases

Christian Dönch

Journal of Symbolic Computation 55, pp. 19-29. 2013. 0747-7171.
[bib]
@article{RISC4738,
author = {Christian Dönch},
title = {{Characterization of relative Gröbner bases}},
language = {english},
journal = {Journal of Symbolic Computation},
volume = {55},
pages = {19--29},
isbn_issn = {0747-7171},
year = {2013},
refereed = {yes},
length = {11}
}

Rational general solutions of higher order algebraic ODEs

Y. Huang, L.X.C. Ngo, F. Winkler

J. Systems Science and Complexity (JSSC) 26/2, pp. 261-280. 2013. 1009-6124.
[bib]
@article{RISC4640,
author = {Y. Huang and L.X.C. Ngo and F. Winkler},
title = {{Rational general solutions of higher order algebraic ODEs}},
language = {english},
journal = {J. Systems Science and Complexity (JSSC)},
volume = {26/2},
pages = {261--280},
isbn_issn = {1009-6124},
year = {2013},
refereed = {yes},
length = {20}
}

Rational general solutions of trivariate rational systems of autonomous ODEs

Y. Huang, L.X.C. Ngo, F. Winkler

Mathematics in Computer Science 6/4, pp. 361-374. 2013. 1661-8270.
[bib]
@article{RISC4641,
author = {Y. Huang and L.X.C. Ngo and F. Winkler},
title = {{Rational general solutions of trivariate rational systems of autonomous ODEs}},
language = {english},
journal = {Mathematics in Computer Science},
volume = {6/4},
pages = {361--374},
isbn_issn = {1661-8270},
year = {2013},
refereed = {yes},
length = {14}
}

2012

DEAM 2 Proceedings

C. Doench, J. Middeke, F. Winkler

Technical report no. 00-00 in RISC Report Series, Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz, Schloss Hagenberg, 4232 Hagenberg, Austria. 2012. [pdf]
[bib]
@techreport{RISC4560,
author = {C. Doench and J. Middeke and F. Winkler},
title = {{DEAM 2 Proceedings}},
language = {english},
number = {00-00},
year = {2012},
length = {93},
type = {RISC Report Series},
institution = {Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz},
address = {Schloss Hagenberg, 4232 Hagenberg, Austria}
}

Standard Bases in Finitely Generated Difference-Skew-Differential Modules and Their Application to Dimension Polynomials

C. Dönch

Technical report no. 12-09 in RISC Report Series, Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz, Schloss Hagenberg, 4232 Hagenberg, Austria. 2012. [pdf]
[bib]
@techreport{RISC4564,
author = {C. Dönch},
title = {{Standard Bases in Finitely Generated Difference-Skew-Differential Modules and Their Application to Dimension Polynomials}},
language = {english},
number = {12-09},
year = {2012},
length = {108},
type = {RISC Report Series},
institution = {Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz},
address = {Schloss Hagenberg, 4232 Hagenberg, Austria}
}

Computer algebra methods for pattern recognition: systems with complex order

F. Winkler, M. Hudayberdiev, G. Judakova

In: Proceedings INTELS 2012 (Moscow), - (ed.), Proceedings of INTELS 2012, pp. 148-150. 2012. 978-5-93347-432-6.
[bib]
@inproceedings{RISC4639,
author = {F. Winkler and M. Hudayberdiev and G. Judakova},
title = {{Computer algebra methods for pattern recognition: systems with complex order}},
booktitle = {{Proceedings INTELS 2012 (Moscow)}},
language = {english},
pages = {148--150},
isbn_issn = {978-5-93347-432-6},
year = {2012},
editor = {-},
refereed = {yes},
length = {3},
conferencename = {INTELS 2012}
}

Classification of algebraic ODEs with respect to rational solvability

L.X.C. Ngo, J.R. Sendra, F. Winkler

Computational Algebraic and Analytic Geometry, Contemporary Mathematics(572), pp. 193-210. 2012. AMS, 0271-4132.
[bib]
@article{RISC4637,
author = {L.X.C. Ngo and J.R. Sendra and F. Winkler},
title = {{Classification of algebraic ODEs with respect to rational solvability}},
language = {english},
journal = {Computational Algebraic and Analytic Geometry, Contemporary Mathematics},
number = {572},
pages = {193--210},
publisher = {AMS},
isbn_issn = {0271-4132},
year = {2012},
refereed = {yes},
length = {18}
}

The role of Symbolic Computation in Mathematics

F. Winkler

In: Proceedings XIII Encuentro de Algebra Computacional y Aplicaciones (EACA 2012), J.R. Sendra and C. Villarino (ed.), pp. 33-34. 2012. 978-84-8138-770-4.
[bib]
@inproceedings{RISC4638,
author = {F. Winkler},
title = {{The role of Symbolic Computation in Mathematics}},
booktitle = {{Proceedings XIII Encuentro de Algebra Computacional y Aplicaciones (EACA 2012)}},
language = {english},
pages = {33--34},
isbn_issn = {978-84-8138-770-4},
year = {2012},
editor = {J.R. Sendra and C. Villarino},
refereed = {yes},
length = {2}
}

2011

A computational view on normal forms of matrices of Ore polynomials

Johannes Middeke

Research Institute for Symbolic Computation (RISC). PhD Thesis. July 2011. RISC Technical Report 11-10. [pdf]
[bib]
@phdthesis{RISC4377,
author = {Johannes Middeke},
title = {{A computational view on normal forms of matrices of Ore polynomials}},
language = {english},
abstract = {This thesis treats normal forms of matrices over rings of Orepolynomials. The whole thesis is divided in three parts: First, Orepolynomials are described and basic facts about them arerecalled. This part also includes integro-differential operators as anextended example. Second, in the main part we present one- andtwo-sided normal forms of matrices. More precisely, we deal with thePopov normal form, Hermite normal form and the Jacobson normal form. In the last part, we explore an applicationof matrix normal forms to a problem in control theory.},
year = {2011},
month = {July},
translation = {0},
school = {Research Institute for Symbolic Computation (RISC)},
length = {102},
type = {RISC Technical Report 11-10}
}

A toolbox for the analysis of linear systems with delays

Felix Antritter and Johannes Middeke

In: Proceedings of the 50th IEEE Conference on Decision and Control (CDC 2011), , Proceedings of 50th IEEE Conference on Decision and Control (CDC 2011), pp. -. December 2011. Orlando, Florida, USA, IEEE,
[bib]
@inproceedings{RISC4447,
author = {Felix Antritter and Johannes Middeke},
title = {{A toolbox for the analysis of linear systems with delays}},
booktitle = {{Proceedings of the 50th IEEE Conference on Decision and Control (CDC 2011)}},
language = {english},
pages = {--},
address = {Orlando, Florida, USA},
isbn_issn = {?},
year = {2011},
month = {December},
editor = {?},
refereed = {yes},
organization = {IEEE},
length = {0},
conferencename = {50th IEEE Conference on Decision and Control (CDC 2011)}
}

Rational general solutions of parametrizable AODEs

L.X.C. Ngo, F. Winkler

Publicationes Mathematicae Debrecen, pp. 573-587. 2011. ISSN 0033-3883.
[bib]
@article{RISC4439,
author = {L.X.C. Ngo and F. Winkler},
title = {{Rational general solutions of parametrizable AODEs}},
language = {english},
journal = {Publicationes Mathematicae Debrecen},
pages = {573--587},
isbn_issn = {ISSN 0033-3883},
year = {2011},
refereed = {yes},
length = {15}
}

Rational general solutions of trivariate rational systems of autonomous ODEs

Y. Huang, L.X.C. Ngo, F. Winkler

In: Proceedings Forth Internat. Conf. on Mathematical Aspects of Computer and Information Sciences (MACIS 2011), 111 (ed.), pp. 93-100. 2011. 111.
[bib]
@inproceedings{RISC4441,
author = {Y. Huang and L.X.C. Ngo and F. Winkler},
title = {{Rational general solutions of trivariate rational systems of autonomous ODEs}},
booktitle = {{Proceedings Forth Internat. Conf. on Mathematical Aspects of Computer and Information Sciences (MACIS 2011)}},
language = {english},
pages = {93--100},
isbn_issn = {111},
year = {2011},
editor = {111},
refereed = {yes},
length = {8}
}

Linear partial differential equations and linear partial differential operators in computer algebra

shemyakova, winkler

In: Numerical and Symbolic Scientific Computing - Progress and Prospects, Springer Verlag (ed.), pp. 333-358. 2011. Springer Verlag, ISSN 0943-853X.
[bib]
@incollection{RISC4431,
author = {shemyakova and winkler},
title = {{Linear partial differential equations and linear partial differential operators in computer algebra}},
booktitle = {{Numerical and Symbolic Scientific Computing - Progress and Prospects}},
language = {english},
pages = {333--358},
publisher = {Springer Verlag},
isbn_issn = {ISSN 0943-853X},
year = {2011},
editor = {Springer Verlag },
refereed = {yes},
length = {26}
}

What can Symbolic Computation contribute to Mathematics?

F. Winkler

In: Proceedings SYNASC 2011,, aaa (ed.), pp. 1-14. 2011. 1111.
[bib]
@inproceedings{RISC4440,
author = {F. Winkler},
title = {{What can Symbolic Computation contribute to Mathematics?}},
booktitle = {{Proceedings SYNASC 2011,}},
language = {english},
pages = {1--14},
isbn_issn = {1111},
year = {2011},
editor = {aaa},
refereed = {yes},
length = {15}
}

Loading…